# SDR UPS96221451

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 692848211
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  NR 3 SLAT OUTBOARD END RIB IS CRACKED IN RADIUS.  REMOVED AND REPLACED NR 3 SLAT O/B END RIB IAW SRM 51-30-2, 51-10-1.
